| Model Number |
428791 |
| Medical Device Problem Codes |
Fracture (1260); Material Rupture (1546)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
09/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A passeo-35 xeo was selected for treatment of the left common iliac artery.The balloon ruptured during deflation to remove the balloon from guidewire.The first part of the balloon was extracted through the guidewire, but the other part remained in the patient.This required an extensive surgical approach to extract the missing part and the use of a surgical patch.
Event or Problem Description
Additional Manufacturer Narrative
Neither the affected device nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.In addition to visual inspections each device is tested for air tightness by means of a pressure test and a helium leak test.We can therefore confirm that the device was delivered in a leak-proof condition.Based on the conducted investigations, no manufacturing or material related root cause could be determined.